# SDR ASAA2018112527059

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,942 hours, 3,569 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOP IN TRANSMIT. CAN HEAR PEOPLE AT OTHER END. (RCVR OK) BOTH SAT 1 & SAT 2 INOP. GROUNDED - YES. PERFORMED FIM 23-15 TASK 801, CYCLED SATCOM CB. SUCCESSFULLY CALLED ATC ON SATCOM 1 AND 2 AND ACCOMPLISHED TWO WAY RADIO COMMUNICATIONS. REF AMM 23-15-00.
